Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Regularity of the gibbs limit distribution

  • 43 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    R. A. Minlos, Gibbs Limit distribution, Funkts. Analiz,1, No. 2, 60–73 (1967).

  2. 2.

    G. Birkhoff, Proof of the ergodic theorem, Proc. Nat. Acad. Sci. USA17, 656–660 (1931).

  3. 3.

    N. Wiener, The ergodic theorem, Duke Math. J.,5, 1–18 (1939).

  4. 4.

    R. L. Dobrushin, Description of a random field with the aid of conditional probabilities and applications, Teoriia veroiatn. i ee primene. (1967).

  5. 5.

    D. Ruelle, The states of classical statistical mechanics (preprint).

  6. 6.

    D. Ruelle, Correlation functions of classical gases, Ann. Phys.,25, No. 1, 109–120 (1963).

Download references

Additional information

M. V. Lomonosov Moscow State University. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 1, No. 3, pp. 40–53, July–September, 1967.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Minlos, R.A. Regularity of the gibbs limit distribution. Funct Anal Its Appl 1, 206–217 (1967). https://doi.org/10.1007/BF01076905

Download citation

Keywords

  • Functional Analysis
  • Limit Distribution
  • Gibbs Limit Distribution